# SDR DALA2015092805841

- Difficulty date: August 29, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,706 hours, 43,767 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Scoop
- Condition: Cracked
- Location: Intake
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK FOUN ON WELD OF VERTICAL STABILIZER INTAKE AIR SCOOP APPROXIMATELY BS ZFS=11.562. CRACKS ON VERTICAL STAB INTAKE AIR SCOPP APPROXIMATELY STA ZFS 11.562 WERE WELDED AND FPI WAS ACCOMPLISHED ON WELDED AREAS AND NO CRACK WERE FOUND IAW MD SRM 55-05 PAR 4C.
